MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125035
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit air did not left out.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was returned for evaluation.Visual examination of the returned sample shows the shape of the tubing has been altered using the stylet wire.The stylet wire was replaced and the returned sample was inflated and inflated without issue.Both cuffs fully deflated and no issue noted.The stylet wire was removed and the returned sample was re inflated and both cuffs inflated without issue.Both cuffs were fully deflated and no issue noted.The reported defect could not be detected when deflating the tube with the stylet wire contained in the tubing or when it was removed.The most probable root cause is the tracheal cuff was stretched over the tracheal cuff notch during the deflation stage of the process.All of our products under go a four hour inflate/deflate test prior to release and it is at this stage of the process that any defects are removed from the lot.Corrective actions have been implemented to mitigate this issue.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key9186079
Report Number8020889-2019-00143
Device Sequence Number19743663
Product Code BTS
UDI-Device Identifier30884522008734
UDI-Public30884522008734
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number125035
Device Catalogue Number125035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1